Asian Journal of Mathematics

Preface

Abstract

This is the special issue dedicated to Professor Yum-Tong Siu on the occasion of his 60th birthday.

Article information

Source
Asian J. Math., Volume 8, Number 2 (2004), 00i-iii.

Dates
First available in Project Euclid: 24 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1088090059

Mathematical Reviews number (MathSciNet)
MR1765656

Zentralblatt MATH identifier
1286.00051

Citation

Preface. Asian J. Math. 8 (2004), no. 2, 00i--iii. https://projecteuclid.org/euclid.ajm/1088090059


Export citation